On the graph labellings arising from phylogenetics

Lade...
Vorschaubild
Dateien
Michalek_2-k459nwtvqkp05.pdf
Michalek_2-k459nwtvqkp05.pdfGröße: 1.15 MBDownloads: 97
Datum
2013
Autor:innen
Buczyńska, Weronika
Buczyński, Jarosław
Kubjas, Kaie
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Open Access Gold
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Zusammenfassung

We study semigroups of labellings associated to a graph. These generalise the Jukes-Cantor model and phylogenetic toric varieties defined in [Buczynska W., Phylogenetic toric varieties on graphs, J. Algebraic Combin., 2012, 35(3), 421–460]. Our main theorem bounds the degree of the generators of the semigroup by g + 1 when the graph has first Betti number g. Also, we provide a series of examples where the bound is sharp.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Graph labellings; Phylogenetic semigroup; Semigroup generators; Lattice cone; Hilbert basis; Conformal block algebras; Cavender-Farris-Neyman model; 2-state Jukes-Cantor model
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690BUCZYŃSKA, Weronika, Jarosław BUCZYŃSKI, Kaie KUBJAS, Mateusz MICHALEK, 2013. On the graph labellings arising from phylogenetics. In: Open Mathematics. De Gruyter. 2013, 11(9), pp. 1577-1592. eISSN 2391-5455. Available under: doi: 10.2478/s11533-013-0263-3
BibTex
@article{Buczynska2013graph-53393,
  year={2013},
  doi={10.2478/s11533-013-0263-3},
  title={On the graph labellings arising from phylogenetics},
  number={9},
  volume={11},
  journal={Open Mathematics},
  pages={1577--1592},
  author={Buczyńska, Weronika and Buczyński, Jarosław and Kubjas, Kaie and Michalek, Mateusz}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/53393">
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:title>On the graph labellings arising from phylogenetics</dcterms:title>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dc:contributor>Michalek, Mateusz</dc:contributor>
    <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/53393"/>
    <dc:creator>Buczyńska, Weronika</dc:creator>
    <dc:contributor>Buczyński, Jarosław</dc:contributor>
    <dcterms:rights rdf:resource="http://creativecommons.org/licenses/by-nc-nd/3.0/"/>
    <dc:creator>Michalek, Mateusz</dc:creator>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dc:language>eng</dc:language>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/53393/3/Michalek_2-k459nwtvqkp05.pdf"/>
    <dcterms:abstract xml:lang="eng">We study semigroups of labellings associated to a graph. These generalise the Jukes-Cantor model and phylogenetic toric varieties defined in [Buczynska W., Phylogenetic toric varieties on graphs, J. Algebraic Combin., 2012, 35(3), 421–460]. Our main theorem bounds the degree of the generators of the semigroup by g + 1 when the graph has first Betti number g. Also, we provide a series of examples where the bound is sharp.</dcterms:abstract>
    <dc:creator>Buczyński, Jarosław</dc:creator>
    <dc:creator>Kubjas, Kaie</dc:creator>
    <dc:contributor>Kubjas, Kaie</dc:contributor>
    <dc:rights>Attribution-NonCommercial-NoDerivs 3.0 Unported</dc:rights>
    <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/53393/3/Michalek_2-k459nwtvqkp05.pdf"/>
    <dcterms:issued>2013</dcterms:issued>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-04-16T12:25:45Z</dc:date>
    <dc:contributor>Buczyńska, Weronika</dc:contributor>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-04-16T12:25:45Z</dcterms:available>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Nein
Begutachtet
Unbekannt
Diese Publikation teilen